MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS LLC BARD SNARE OUS; DEVICE, PERCUTANEOUS RETRIEVAL

HERAEUS MEDICAL COMPONENTS LLC BARD SNARE OUS; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number SP-4094-002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.
 
Event or Problem Description
It was reported that during a vena cava filter retrieval procedure, the front end of the loop line was allegedly loosening off.The procedure was completed using another device.There was no reported patient injury'' '(b)(6) 2025 - it was originally reported in the event description, "patient was admitted to the hospital for lower extremity deep vein thrombosis, performed "percutaneous inferior vena cava filter removal", selected model srk35 filter recycler, the operator's operating standards, in the process of sending into the body of the operation occurs at the front end of the loop line loosening off, failed to operate to take out the filter; overall after removing the filter, a new one was used for the operation, and the operation went smoothly, but the operator suspected that there was a product quality mode, and requested to file a complaint and report the damage." the event description was modified for clarity.The device is available for return.Confirmed event date was prior to expiration date in jde.Expiration date for lot 9017299808 is 04/23/2027.A follow up task child was created and assigned to the ibc requesting additional patient and procedural details''.(b)(6).

Brand Name
BARD SNARE OUS
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS LLC
5030 centerville road
st. paul 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st paul 55127
MDR Report Key21860698
Report Number3008988055-2025-00003
Device Sequence Number17323880
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public00857834006551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9017299808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown